# SDR USAA970163

- Difficulty date: April 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N604AU
- Make and model: Boeing 757225
- Aircraft serial: 22199
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148N3113
- Condition: Cracked
- Location: Bs 1745
- Part time: 39,745 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING C-4 CHECK VISUAL INSPECTION, FOUND 1 INCH LONG CRACK IN FUSELAGE SKIN STATION 1745, STRINGER 12L.  REPAIRED .025 TITAMIUM DOUBLER PER ENGINEERING.  REPAIRED PER EA 59643.  (M)
